Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have excessive saliva production after taking Ranitidine for gas and bloating

I d been suffering from gas and bloating for a month or so. I consulted a doctor and he gave me some meds ranitidine tabs n a few syrups.. Gas n bloating is gone however i suffer from excessive saliva production and always feel like something is there in my throat. doctor says to continue the syrup.. it s been a few days with no effect. Please suggest. Best, Justin
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Pulmonology 's  Response

Thanks for writing to healthcare magic.
Its common to get this problem
It should go away soon
Drink plenty of liquids
Dont worry
Wishing you great health
Have a pleasant day
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor